# SDR AALA20150427012

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 75,500 hours, 39,623 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG CONSTANT SPEED DRIVE UNIT OUTLET TEMP INDICATED HIGH ABOVE RED LINE.  CSD DISCONNECTED DUE TO OVER TEMP.  ACFT DIVERTED WITH OVERWEIGHT LANDING.  REPLACED ENG GEN WITH GOOD OPERATIONAL CHECKS IAW AMM 24-40-01 & AMM 24-10-03.
